# SDR CALA0700001

- Difficulty date: January 3, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N69602
- Make and model: Boeing 737524
- Aircraft serial: 27315
- Aircraft time: 36,284 hours, 19,088 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518399
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AROUND HOLE AT STA 967, RBL 30.  THE CORRODED SECTION OF FLOORBEAM WAS CUT OUT AND A REPAIR SECTION WAS INSTALLED IAW SRM 53-00-51, FIGURE 201.
